MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat-i positioner universal mount failed to attach to the distractor and lock in.After multiple attempts a second kit was opened and the case was completed without additional complications.No patient harm was caused, no significant delay in case.
 
Additional Manufacturer Narrative
Trackwise id (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 09/22/2022.An investigation was conducted on (b)(6) 2022.Signs of clinical use and evidence of blood were observed on the device.A mechanical evaluation was conducted.The positioner was attached and locked onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The flexlink arm was able to be adjusted and positioned, and then locked into place by turning the knob clockwise with no physical or visual difficulties, with the locking lever in both the locked and unlocked positions.Based on the returned condition of the device as well as the evaluation results, the reported failure ¿mechanical issue" was not confirmed.The lot history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15413346
Report Number2242352-2022-00773
Device Sequence Number5652640
Product Code MWS
UDI-Device Identifier00607567500006
UDI-Public00607567500006
Combination Product (Y/N)N
Initial Reporter StateGA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberC-XP-5000Z
Device Lot Number3000190786
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNKNOWN.
Patient SexMale